Follow Us On Follow us on Facebook Follow us on Twitter
Register

Log in

User Name:

Password:

Not a member yet?
Register Now!

Denver Weather

October 2020

S M T W T F S
27 28 29 30 1 2 3
4 5 6 7 8 9 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28 29 30 31

Today's Birthdays

None

Online Users: 75

0 members and 75 guests
No Members online
Most users ever online was 747, January 13th, 2020 at 06:55 PM.

Stats

Members: 3,520
Threads: 7,066
Posts: 9,275
Top Poster: Colorado Media Newsroom (7,026)
Welcome to our newest member, AndraGoule

Visitor Map

Results 1 to 1 of 1
  1. #1

    Default CBS announces 2013 fall schedule

    From The Denver Post:

    CBS comedy “We Are Men”

    CBS will make a big push in comedy this fall. The No. 1 network unveiled its mostly stable fall schedule Wednesday, with four new comedies and a drama, plus a midseason drama. The network (which is most-watched with and without the Super Bowl) made no apologies for being “smug.” “We like to win,” network president Nina Tassler said in a conference call with reporters.
    The three most-watched dramas on TV, “NCIS,” “NCIS: Los Angeles,” and “Person of Interest,” will all air on Tuesdays. “Hawaii Five-O” moves to Fridays. New highly serialized suspense thriller “Hostages” (from Jerry Bruckheimer, based on an Israeli format) will air on Mondays. The new comedies come with big names: Robin Williams, Sarah Michelle Gellar, Will Arnett, Margo Martindale (yes, doing a comedic turn), Anna Faris, Allison Janney and Tony Shalhoub.
    The Comedies:
    WE ARE MEN– a single-camera comedy about four single guys living in a short-term apartment complex who unexpectedly find camaraderie over their many missteps in love. Chris Smith, Tony Shalhoub, Kal Penn and Jerry O’Connell.
    MOM– a Chuck Lorre comedy starring Anna Faris as a newly sober single mom raising two children in a world full of temptations and pitfalls, and multiple Emmy Award winner Allison Janney as her critical, estranged mother.
    THE MILLERS– Will Arnett as Nathan Miller, a recently divorced local roving news reporter looking forward to living the singles’ life until his parents’ marital problems unexpectedly derail his plans. After Nathan finally breaks the news of his divorce to his parents, Carol (Emmy Award winner Margo Martindale) and Tom (Emmy Award winner Beau Bridges), his father is inspired to follow suit and stuns the family when he leaves his wife of 43 years*From Greg Garcia (“Raising Hope” and “My Name is Earl”).
    THE CRAZY ONES– Robin Williams in a single-camera comedy about a larger-than-life advertising genius whose unorthodox methods and unpredictable behavior would get him fired… if he weren’t the boss. Sarah Michelle Gellar plays his daughter, his opposite. From David E. Kelley (“Ally McBeal” and “The Practice”).

    The Drama:
    HOSTAGES–Toni Collette as a premiere surgeon thrust into a chilling political conspiracy when her family is taken hostage by rogue FBI Agent Duncan Carlisle (Dylan McDermott). Dr. Ellen Sanders (Collette) and her family are held captive in their home by Carlisle, a desperate man doing the wrong thing for the right reasons, who orders her to assassinate the President (James Naughton) when she operates on him.
    Here’s the CBS schedule (times are Eastern, N means new, NT is new time):
    MONDAY
    8:00-8:30 PM HOW I MET YOUR MOTHER
    8:30-9:00 PM WE ARE MEN (N)
    9:00-9:30 PM 2 BROKE GIRLS
    9:30-10:00 PM MOM (N)
    10:00-11:00 PM HOSTAGES (N)
    INTELLIGENCE (Mid-Season) (N)
    TUESDAY
    8:00-9:00 PM NCIS
    9:00-10:00 PM NCIS: LOS ANGELES
    10:00-11:00 PM PERSON OF INTEREST (NT)
    WEDNESDAY
    8:00-9:00 PM SURVIVOR
    9:00-10:00 PM CRIMINAL MINDS
    10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
    THURSDAY
    8:00-8:30 PM THE BIG BANG THEORY
    8:30-9:00 PM THE MILLERS (N)
    9:00-9:30 PM THE CRAZY ONES (N)
    9:30-10:00 PM TWO AND A HALF MEN (NT)
    10:00-11:00 PM ELEMENTARY
    FRIDAY
    8:00-9:00 PM UNDERCOVER BOSS
    9:00-10:00 PM HAWAII FIVE-0 (NT)
    10:00-11:00 PM BLUE BLOODS
    SATURDAY
    8:00-8:30 PM COMEDYTIME SATURDAY (N)
    8:30-9:00 PM COMEDYTIME SATURDAY (N)
    9:00-10:00 PM CRIMETIME SATURDAY
    10:00-11:00 PM 48 HOURS
    SUNDAY
    7:00-8:00 PM 60 MINUTES
    8:00-9:00 PM THE AMAZING RACE
    9:00-10:00 PM THE GOOD WIFE
    10:00-11:00 PM THE MENTALIST


    More...

 

 

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBadvanced CMPS v4.3.0